# SDR CA001012005

- Difficulty date: September 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,395 hours
- Engine: Allsn 250C20F
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 150SG117Q
- Condition: Sheared
- Location: Starter Gen
- Component: Start Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PILOT TRIED TO START ENGINE THERE WAS NO N1 INDICATION. STARTER GENERATOR COULD BE HEARD RUNNING. WHEN STARTER/GENERATRO WAS REMOVED, DIRVE SHAFT WAS FOUND SHEARED AT NECK. SPLINED END WAS REMOVED FROM ENGINE GEARBOX. REPLACEMENT STARTER GENERATOR WAS INSTALLED AND ENGINE STARTED NORMALLY.
